Bernoulli free-boundary problems in strip-like domains and a property of permanent waves on water of finite depth
Varvaruca, E. (2008) Bernoulli free-boundary problems in strip-like domains and a property of permanent waves on water of finite depth. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 138 (6). 1345 -1362. ISSN 0308-2105
To link to this article DOI: 10.1017/S0308210507000522
We study weak solutions for a class of free-boundary problems which includes as a special case the classical problem of travelling gravity waves on water of finite depth. We show that such problems are equivalent to problems in fixed domains and study the regularity of their solutions. We also prove that in very general situations the free boundary is necessarily the graph of a function.
Centaur Editors: Update this record